# SDR A6WA200540145

- Difficulty date: April 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK IS CORRODED UNDER PANEL 550HB AT FORWARD CENTER EDGE .600 INCH LONG BY .100 INCH WIDE BY .002 INCH DEEP, INBOARD EDGE 4 INCHES LONG BY .050 INCH WIDE BY .003 INCH DEEP, OUTBOARD SIDE 4.5 INCH LONG BY .025 INCH WIDE BY .003 INCH DEEP.  S/D - REPAIRED LT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT FOR PANEL S SCH B IAW BOMBARDIER, INC REO 601R-57-21-030. (M)
